# SDR 2008UALA06180

- Difficulty date: October 18, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 2564 · Life Raft
- Part: O-Ring
- Part number: B14056907
- Condition: Leaking
- Location: Life Raft
- Component: Life Raft, Aircruisers
- Component part number: D23940117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT AT AFT LOWERED CEILING PANEL, CYLINDER PRESSURE FAILED.  LOW BOTTLE PRESSURE.  LEAKING AT GAUGE TO VALVE O-RING.  REMOVED & REPLACED O-RING.
